Never Menstruation After Birth Control?
, I want to ask: After giving birth a month ago, I got a KB injection in June 2018, after an injection I never got menstruated, after 3 months I stopped injecting KB. but recently I contacted my husband 5 days ago I took my pill, but the next day I changed my syringe, but from the start of the injection to now I never menstruate Can it get pregnant or not?
Thank you for asking HealthReplies.com.
No menstruation can indeed be a sign that you are pregnant. As is known, during pregnancy, the results of fertilization will implant themselves in the uterine wall. This condition causes the lining of the uterus to proliferate to support the growth of the fetus, so menstruation will not occur. However, it does not necessarily mean that all women who do not menstruate means that they are pregnant. If you use contraception appropriately as directed by your doctor (both injectable birth control and pill birth control), often the potential for pregnancy can be removed even to reach 99.9% or more.
It could also, menstruation does not come due to other causes, for example hormonal changes due to the influence of contraception (KB) used, side effects of other drugs that are being consumed, obesity, weight loss that is quite drastic, fatigue, thyroid gland abnormalities, pituitary gland tumors, other chronic diseases, menopause or pre-menopause, and so on.
You should not be too quick to draw conclusions. Check with your doctor or obstetrician first so that your condition can be handled properly. Your doctor can direct you to undergo an ultrasound examination, laboratory, and so on to be sure whether you are pregnant or not. If necessary, you can first use a home testpack tool to detect the possibility of pregnancy independently. That way, your condition can be handled on target. In the meantime, you can focus on overcoming your menstrual disorders by always living a healthy lifestyle, including with regular breaks, exercise routines, stay away from stress, and don't get too tired of activities.
Hope this helps ...